# SDR WX0A070863

- Difficulty date: May 25, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995252145
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN O/B FLOOR PANEL TRIPLE DRILLED HOLES AT STA 1003.5.  REMOVED DAMAGED SECTION.  FABRICATED, LOCATED DRILLED AND INSTALLED DOUBLER AND FILLER IAW MD80 SRM 51-70-4 FIG 2.
